MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-110/I20-30
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 03/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, endologix was made aware of a possible endoleak.During feb (exact date unknown) ct scan, a possible endoleak was discovered on patient.With that finding added to the sac expansion of ~ 2cm's, md planned an intervention for assessment and possible treatment.It was at the intervention on (b)(6) 2018 that the "bulge" was discovered, but very distal to where the possible endoleak was in the feb ct.As the md wasn't certain where, or if, a type 1 was the cause of the sac expansion, he decided to re-line on (b)(6) 2018.The reline procedure included an additional bifurcation.It was reported at the final angio there was no "bulge" and no evidence of endoleak.
 
Additional Manufacturer Narrative
Due to the lack of receipt of relevant medical records and/or images, clinical evaluations were unable to confirm the reported event after several attempts to retrieve them.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.A review of the manufacturing lot confirmed all devices met specifications prior to release.The devices remain implanted in the patient and will not be returned and no evaluation will be completed.These types of events will be monitored and trended as part of the quality system.(suspect medical device) operator of device: please remove physician and add health professional.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7397945
Report Number2031527-2018-00231
Device Sequence Number18849385
Product Code MIH
UDI-Device Identifier00818009014214
UDI-Public(01)00818009014214
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/22/2017
Device Model NumberBA28-110/I20-30
Device Catalogue NumberF00660
Device Lot Number1283285016
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL, LOT 1278767014
Outcome Attributed to Adverse Event Required Intervention;